# SDR ANCF200400027

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: General aviation
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 35,954 hours, 29,071 cycles
- Engine: Pwa JT8D219
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 4067241863
- Part serial: 93093184
- Condition: Failed
- Location: Rate Of Climb
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O THE LT RATE OF CLIMB IND FAIL.  IAW AMM 34-14-01/201 THE VERTICAL SPEED INDICATOR LT POS. WAS REMOVED AND REPLACED. OPS CHECKED ON GROUND, SATISFACTORY.
